# SDR CALA2020041700841

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 43,810 hours, 26,816 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: D5237173120200
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO DOOR INNER SKIN FOUND CORROSION AT DRAIN OUTLET AREA REF NON-ROUTINE NO.9408691 - ORIGINATED SPEC NO.A3NB -52-3-6038. FWD CAQRGO DOOR INNER SKIN REPAIRED AS PER ECRA 5231-01133. PLAC ING ON DIP TO ACCOMPLISH INSPECTION PER PART 2 OF ECRA 5231-0113 3 PRIOR TO REACHING 46,416 TOTAL FLIGHT CYCLES AND REPEAT INSPEC TION AT 2,600 FLIGHT CYCLES. REF HAECO N/R 9408691 FOR DETAILS OF WORK ACCOMPLISHED. APPROVED DIP FOR REPAIR ACCOMPLISHED TO FWD CARGO DOOR INNER SKIN P/N D523-71731-202-00, BETWEEN FR26 & 26A & BEAM 4 & 5. ACCOMPLISH INSPECTION PER ECRA 5231-01133 PART 2 BEFORE REACHING 46,416 TOTAL FLT CYCLES. REPEAT THE INSPECTION AT 2,600 FLT CYC, THEREAFTER. THE REPAIR ACCOMPLISHED IN PART 1 HAS BEEN APPROVED AS PERMANENT PROVIDED THE STATED INSPECTION REQUIREMENTS IN PART 2 IS COMPLIED WITH. TOMC-APPROVAL FROM SC1ELBYC COMMENT RECORDS UPDATE...SP QC QC REVIEW INIT: 46,416 TAFC (INIT WILL ITO TO RIR -0277) RIR: 2,600 FC...SP/U366013
